Translator Disclaimer
September 2008 Regular ultrafilters and finite square principles
Juliette Kennedy, Saharon Shelah, Jouko Väänänen
J. Symbolic Logic 73(3): 817-823 (September 2008). DOI: 10.2178/jsl/1230396748

Abstract

We show that many singular cardinals λ above a strongly compact cardinal have regular ultrafilters D that violate the finite square principle □finλ,D introduced in [3]. For such ultrafilters D and cardinals λ there are models of size λ for which Mλ/D is not λ++-universal and elementarily equivalent models M and N of size λ for which Mλ/D and Nλ/D are non-isomorphic. The question of the existence of such ultrafilters and models was raised in [1].

Citation

Download Citation

Juliette Kennedy. Saharon Shelah. Jouko Väänänen. "Regular ultrafilters and finite square principles." J. Symbolic Logic 73 (3) 817 - 823, September 2008. https://doi.org/10.2178/jsl/1230396748

Information

Published: September 2008
First available in Project Euclid: 27 December 2008

zbMATH: 1160.03026
MathSciNet: MR2444269
Digital Object Identifier: 10.2178/jsl/1230396748

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • September 2008
Back to Top